I was on birth control pills and since I knew that my boyfriend was coming home for a week (he was overseas), I started a new pack during the week I should have taken the placebos to stop my period. When I packed up to meet him that Wednesday, I forgot to pack my pills. I didn't bother to finish the pack when I returned home. We had unprotected sex for 2 days and I started to spot on that Sunday. I initially thought that it was because I stopped the pills suddenly. But then, I suffered NO cramping and had extremely light bleeding for 8 days. It's now been 3 weeks since then and I have been nauseated, my breasts hurt, and this constant headache won't disappear. Usually, I have the breast tenderness and headaches before my period starts, but never any nausea and never for 4 days straight. And my period is still nowhere to be found. I'm not quite sure when's the best time to take a HPT. I'm sure that I threw my cycle off and now, I'm not sure when to start counting or even how to count. Is there a possibility that I could be pregnant? Please help me!!
you can only get pregnant from sex within a few days before ovulation, and generally you don't ovulate right after you take your very last pill. There's a chance you could be pregnant, because stopping the pill throws your cycle off. There is even a rumor of a surge of fertility immediately after taking the pill. (I'm not trying to scare you, but I have heard of this, although I'm not sure if it's really true or not).
Take a test 14 days after the last day of unprotected test. That should detect pregnancy if you are. If it's negative but you're still concerned, go see the doctor for a blood test.
Identical boys, Max and Jack born 3/19/05!
I don't know how to take any of this. I have intentionally skipped af in the past by starting a new pack of pills during the week of my placebos from the prior pack...and always remained protected (from pregnancy). While using that method, I only took the first 4 pills and never resumed taking them. I thought af was on her way that morning I began spotting, so I was going to wait the following week to begin a new pack. Unfortunately, the spotting didn't end for a week later. Here are the dates:
Next MP was supposed to start on 8/4, but I interrupted that w/ the new pack of pills.
Had unprotected sex 8/4 & 8/5 (haven't had sex since then)...spotted (very light flow, no cramping or clotting) 8/8-8/16.
Breast soreness, nausea, & headaches began 8/22.
I took a hpt this morning, thought I saw a faint line (probably b/c it was 6:30 in the morning and I wasn't wearing my contacts), but 10 minutes later, it was negative. My af is still nowhere to be found, but after all of this, I'm not sure when to expect it.
But thank you so much for the comments and advice.
Wait a week and test again, put your contacts in so you can see properly. There is a new digital test also, it should be easier to read, although i haven't tried it (had my tubes tied with my last baby) i have heard good things about it. You could be pregnant but i think the most likely possibility is that by stoping the pills your hormones are out of wack. All the symptoms you are discribing could be pregnancy or could be your hormones trying to regulate themselves and get back to normal.
And to think, I actually had a dream last night about using the new digital tests. I'm mostly carefree and rather I'm pg or not is not a great deal. I just don't like sudden/new changes to my body. I have 1 hpt left and I think I'll take your advice and wait a week. Not necessarily hoping for a +, but more like I'm waiting for af to arrive.